# SDR EXO2006F00000

- Difficulty date: May 17, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N170LS
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700606
- Part serial: 98061485
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

30 MIN INTO FLIGHT, AC EXP MULTIPLE FAILURES, WITH LOSS OF NR 1 ADC, LOSS OF CABIN PRESS WITH CABIN EXCEEDING 10,000 BUT NO MORE THAN 11,000 FT, CABIN O2 MASKS DID NOT DEPLOY.  EMER CHECK LIST FOR ALL FAILURES AND LOSS OF CABIN PRESS WERE INITIATED, FOLLOWED, CREW DONNED O2 MASKS.  IN-FLIGHT EMER WAS DECLARED WITH ATC, AC LANDED BACK AT DEPARTURE.  NR 1 ADC FAILURE ATTRIBUTED TO CABIN LOSS OF PRESS.  NR 1 ADC WAS REPLACED WITH AN INSP UNIT.  GROUND FUNC ADC CHECKS, CABIN PRESS WERE PERFORMED,SATISFACTORY RESULTS.  AC WAS FLOWN FOR FUNCTIONAL CHECK, GOOD RESULTS.  FOLLOW-UP, FAA AND MFG TO INVESTIGATE ADC FAILURE, INITIATING A LOSS OF CABIN PRESS.  SUPP WLL BE ISSUED UPON RECEIPT OF TEARDOWN REPORT.  (K)
